# SDR UALA2013070304661

- Difficulty date: July 2, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,438 hours, 16,525 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Misinstalled
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PRODUCING A LOUD SQUEAL FROM SURFACE TO FL 350.  STOPPED SQUEAL ON DESCENT AT FL 310.  FOUND NEW THRESHOLD PLATE INSTALLED WITH EDGES BENT UP CAUSING LARGE BUMP, STRAIGHTENED IAW MT N52-020.
